Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
troydeloci02

4 months on accutane no result

Recommended Posts

Hey

I’m now on day 117 in my accutane treatment (about 4months in). So far there hasn’t been much of a change in my skin as I suffer from kind of severe acne. However, this summer I cleared up really well, but about 1,5 month ago I increased my dosage from 40 to 60mg per day. Now my skin looks worse that ever. I heard from my derm that I’d probably notice changes 3-4 months in, but this does not look good thinking of his prediction. Will this even work for me?

(I’m 16 years old, male, 150lbs)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×